English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On enumeration of Hilbert-like curves

Smrek, J., & Grosberg, A. Y. (2015). On enumeration of Hilbert-like curves. Journal of Physics A: Mathematical and Theoretical, 48(19): 195001. doi:10.1088/1751-8113/48/19/195001.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Smrek, Jan1, Author              
Grosberg, Alexander Y.2, Author              
Affiliations:
1Dept. Kremer: Polymer Theory, MPI for Polymer Research, Max Planck Society, ou_1800287              
2NYU, Dept Phys and Ctr Soft Matter Res, New York, NY 10003 USA, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1088/1751-8113/48/19/195001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and Theoretical
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Pub.
Pages: - Volume / Issue: 48 (19) Sequence Number: 195001 Start / End Page: - Identifier: ISSN: 1751-8113
CoNE: https://pure.mpg.de/cone/journals/resource/954925513480_2